Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 6, pp 837–850 | Cite as

Lyapunov-Type Inequalities for Two Classes of Nonlinear Systems with Homogeneous Dirichlet Boundary Conditions

  • M. F. Aktaş
Article
  • 3 Downloads

We establish new Lyapunov-type inequalities for two classes of nonlinear systems with homogeneous Dirichlet boundary conditions generalizing and improving some results known from the literature.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. F. Aktaş, “Lyapunov-type inequalities for n-dimensional quasilinear systems,” Electron. J. Different. Equat., 1–8 (2013).Google Scholar
  2. 2.
    M. F. Aktaş, D. Ҫakmak, and A. Tiryaki, “A note on Tang and He’s paper,” Appl. Math. Comput., 218, 4867–4871 (2012).MathSciNetzbMATHGoogle Scholar
  3. 3.
    D. Ҫakmak, “Lyapunov-type integral inequalities for certain higher order differential equations,” Appl. Math. Comput., 216, 368–373 (2010).MathSciNetGoogle Scholar
  4. 4.
    D. Ҫakmak and A. Tiryaki, “Lyapunov-type inequality for a class of Dirichlet quasilinear systems involving the (p 1, p 2..., p n)- Laplacian,” J. Math. Anal. Appl., 369, 76–81 (2010).MathSciNetCrossRefGoogle Scholar
  5. 5.
    D. Ҫakmak and A. Tiryaki, “On Lyapunov-type inequality for quasilinear systems,” Appl. Math. Comput., 216, 3584–3591 (2010).MathSciNetzbMATHGoogle Scholar
  6. 6.
    D. Ҫakmak, “On Lyapunov-type inequality for a class of nonlinear systems,” Math. Inequal. Appl., 16, 101–108 (2013).MathSciNetGoogle Scholar
  7. 7.
    K. M. Das and A. S. Vatsala, “Green’s function for n-n boundary value problem and an analogue of Hartman’s result,” J. Math. Anal. Appl., 51, 670–677 (1975).MathSciNetCrossRefGoogle Scholar
  8. 8.
    O. Dosly and P. Rehak, Half-Linear Differential Equations, North-Holland Mathematics Studies, 202, Elsevier, Amsterdam (2005).Google Scholar
  9. 9.
    S. B. Eliason, “Lyapunov type inequalities for certain second order functional differential equations,” SIAM J. Appl. Math., 27, 180–199 (1974).MathSciNetCrossRefGoogle Scholar
  10. 10.
    G. Guseinov and B. Kaymakçalan, “Lyapunov inequalities for discrete linear Hamiltonian system,” Comput. Math. Appl., 45, 1399–1416 (2003).MathSciNetCrossRefGoogle Scholar
  11. 11.
    P. Hartman, Ordinary Differential Equations, Birkhäuser, Boston (1982).zbMATHGoogle Scholar
  12. 12.
    X. He and X. H. Tang, “Lyapunov-type inequalities for even-order differential equations,” Comm. Pure Appl. Anal., 11, 465–473 (2012).MathSciNetCrossRefGoogle Scholar
  13. 13.
    M. K. Kwong, “On Lyapunov’s inequality for disfocality,” J. Math. Anal. Appl., 83, 486–494 (1981).MathSciNetCrossRefGoogle Scholar
  14. 14.
    E. K. Lee, Y. H. Lee, and I. Sim, “C1-regularity of solutions for p-Laplacian problems,” Appl. Math. Lett., 22, 759–765 (2009).MathSciNetCrossRefGoogle Scholar
  15. 15.
    C. Lee, C. Yeh, C. Hong, and R. P. Agarwal, “Lyapunov and Wirtinger inequalities,” Appl. Math. Lett., 17, 847–853 (2004).MathSciNetCrossRefGoogle Scholar
  16. 16.
    A. M. Liapunov, “Probleme general de la stabilite du mouvement,” Ann. Fac. Sci. Toulouse Math. (6), 2, 203–407 (1907).Google Scholar
  17. 17.
    P. L. Napoli and J. P. Pinasco, “Estimates for eigenvalues of quasilinear elliptic systems,” J. Different. Equat., 227, 102–115 (2006).MathSciNetCrossRefGoogle Scholar
  18. 18.
    B. G. Pachpatte, “On Lyapunov-type inequalities for certain higher order differential equations,” J. Math. Anal. Appl., 195, 527–536 (1995).MathSciNetCrossRefGoogle Scholar
  19. 19.
    N. Parhi and S. Panigrahi, “Liapunov-type inequality for higher order differential equations,” Math. Slovaca, 52, 31–46 (2002).MathSciNetzbMATHGoogle Scholar
  20. 20.
    J. P. Pinasco, “Lower bounds for eigenvalues of the one-dimensional p-Laplacian,” Abstr. Appl. Anal., No. 2, 147–153 (2004).CrossRefGoogle Scholar
  21. 21.
    J. P. Pinasco, “Comparison of eigenvalues for the p-Laplacian with integral inequalities,” Appl. Math. Comput., 182, 1399–1404 (2006).MathSciNetzbMATHGoogle Scholar
  22. 22.
    M. M. Rodrigues, “Lyapunov inequalities for nonlinear p-Laplacian problems with weight functions,” Int. J. Math. Anal., 5, 1497–1506 (2011).MathSciNetzbMATHGoogle Scholar
  23. 23.
    I. Sim and Y. H. Lee, “Lyapunov inequalities for one-dimensional p-Laplacian problems with a singular weight function,” J. Inequal. Appl., Art. ID 865096, 9 p. (2010).Google Scholar
  24. 24.
    X. H. Tang and X. He, “Lower bounds for generalized eigenvalues of the quasilinear systems,” J. Math. Anal. Appl., 385, 72–85 (2012).MathSciNetCrossRefGoogle Scholar
  25. 25.
    A. Tiryaki, “Recent developments of Lyapunov-type inequalities,” Adv. Dynam. Syst. Appl., 5, 231–248 (2010).MathSciNetGoogle Scholar
  26. 26.
    A. Tiryaki, D. Ҫakmak, and M. F. Aktaş, “Lyapunov-type inequalities for a certain class of nonlinear systems,” Comput. Math. Appl., 64, 1804–1811 (2012).MathSciNetCrossRefGoogle Scholar
  27. 27.
    A. Tiryaki, M. Ünal, and D. Ҫakmak, “Lyapunov-type inequalities for nonlinear systems,” J. Math. Anal. Appl., 332, 497–511 (2007).MathSciNetCrossRefGoogle Scholar
  28. 28.
    M. Ünal, D. Ҫakmak, and A. Tiryaki, “A discrete analogue of Lyapunov-type inequalities for nonlinear systems,” Comput. Math. Appl., 55, 2631–2642 (2008).MathSciNetCrossRefGoogle Scholar
  29. 29.
    M. Ünal and D. Ҫakmak, “Lyapunov-type inequalities for certain nonlinear systems on time scales,” Turkish J. Math., 32, 255–275 (2008).MathSciNetzbMATHGoogle Scholar
  30. 30.
    X. Yang, “On Liapunov-type inequality for certain higher-order differential equations,” Appl. Math. Comput., 134, 307–317 (2003).MathSciNetGoogle Scholar
  31. 31.
    X. Yang and K. Lo, “Lyapunov-type inequality for a class of even-order differential equations,” Appl. Math. Comput., 215, 3884–3890 (2010).MathSciNetzbMATHGoogle Scholar
  32. 32.
    X. Yang, Y. Kim, and K. Lo, “Lyapunov-type inequality for a class of odd-order differential equations,” J. Comput. Appl. Math., 234, 2962–2968 (2010).MathSciNetCrossRefGoogle Scholar
  33. 33.
    X. Yang, Y. Kim, and K. Lo, “Lyapunov-type inequality for a class of quasilinear systems,” Math. Comput. Model., 53, 1162–1166 (2011).MathSciNetCrossRefGoogle Scholar
  34. 34.
    X. Wang, “Stability criteria for linear periodic Hamiltonian systems,” J. Math. Anal. Appl., 367, 329–336 (2010).MathSciNetCrossRefGoogle Scholar
  35. 35.
    X. Wang, “Lyapunov-type inequalities for second-order half-linear differential equations,” J. Math. Anal. Appl., 382, 792–801 (2011).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • M. F. Aktaş
    • 1
  1. 1.Gazi UniversityAnkaraTurkey

Personalised recommendations